# SDR CA091216010

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 8,618 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442002
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD CRACKED THROUGHOUT.  FLIGHT CREW HEARD A LOUD "BANG" AND THEN NOTICED THAT THE WINDSHIELD WAS CRACKED.  AIRCRAFT RETURNED TO BASE AND MAINTENANCE REPLACED WINDSHIELD.  AIRCRAFT RETURNED TO BASE (TC NR 20091216010)
